# SDR QXEA200501187

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,309 hours, 26,468 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2252, FLIGHT ATTENDANT REPORTS AN ELECTRICAL ODOR COMING FROM THE GALLEY AREA IN THE CABIN.  MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF GALLEY AREA AND PERFORMED OPERATIONAL TEST OF ALL INTERIOR LIGHTS AND HOT JUGS.  INSPECTED RELAY PANEL BEHIND WARDROBE CLOSET.  NO DEFECTS OF ODORS OF ELECTRICAL NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
